# SDR FDEA201905251159

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 32,667 hours, 17,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049800400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232KG DELAMINATED CORNER ON BOTTOM SIDE. FABRICATED NEW FLOOR PANEL 232KG PER DWG SRZ-25-005 REV P.
